# SDR UIEA2011100300535

- Difficulty date: August 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LT UPPER HALF EXT SKIN HAS A DENT MARK AT STA 2707 APPROX BWL 359.7.  SKIN PATCH REPAIRED IAW R5-53-81-37225 REV A.
